CSpace

浏览/检索结果: 共2条,第1-2条 帮助

限定条件    
已选(0)清除 条数/页:   排序方式:
Frequentist model averaging estimation: a review 期刊论文
JOURNAL OF SYSTEMS SCIENCE & COMPLEXITY, 2009, 卷号: 22, 期号: 4, 页码: 732-748
作者:  Wang, Haiying;  Zhang, Xinyu;  Zou, Guohua
收藏  |  浏览/下载:103/0  |  提交时间:2018/07/30
Adaptive regression  asymptotic theory  frequentist model averaging  model selection  optimality  
frequentistmodelaveragingestimationareview 期刊论文
journalofsystemsscienceandcomplexity, 2009, 卷号: 22, 期号: 4, 页码: 732
作者:  Haiying WANG;  Xinyu ZHANG;  Guohua ZOU
收藏  |  浏览/下载:80/0  |  提交时间:2020/01/10